Jump to content

Photo

Vitamin E And Accutanr


2 replies to this topic

#1 nomo

nomo

    Junior Member

  • Members
  • Posts & Likes
    Posts: 68
    Likes: 6
About Me
  • Joined: 30-October 10

Posted 19 March 2013 - 12:08 AM

For those of you who don't know, or for those that may have forgotten....take vitamin E during accutane to decrease side effects.



#2 Monkeybeanmagic

Monkeybeanmagic

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 176
    Likes: 5
About Me
  • Gender:Male
  • Joined: 24-March 04

Posted 19 March 2013 - 12:45 AM

Actually it doesn't appear to http://www.ncbi.nlm....ubmed/15807739/

#3 nomo

nomo

    Junior Member

  • Members
  • Posts & Likes
    Posts: 68
    Likes: 6
About Me
  • Joined: 30-October 10

Posted 19 March 2013 - 08:32 PM

Yeah, you are right, there is no hard evidence to support the theory, either way.  More than one study needs to be conducted to prove anything.  However, considering it decreases vit E levels in the blood by a considerable amount, I don't think it hurts.  I'm gonna take it! :) 

 

http://www.ncbi.nlm....pubmed/23414163






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users